Home   >   CSC-OpenAccess Library   >   Theory & Algorithms   >  International Journal of Scientific and Statistical Computing (IJSSC)
International Journal of Scientific and Statistical Computing (IJSSC)
An International peer-review journal operated under CSC-OpenAccess Policy.
ISSN - 2180-1339
Published - Bi-Monthly   |   Established -    |   Year of Publication - 2020

SUBMISSION
Septembet 30, 2020

NOTIFICATION
October 31, 2020

PUBLICATION
November 30, 2020

HOME   About IJSSC   Editorial Board   Call For Papers/Editors   Submission Guidelines   Citation Report   Issues Archive   Subscribe IJSSC

CITATION ANALYSIS

IJSSC Citation Impact
(22 - 0) / 23 = 0.957

Refer to Citation Report for 2018 for complete details.
 

ABSTRACTING & INDEXING

 
Google Scholar
Academic Index
CiteSeerX
BibSonomy
refSeek
 
FIND MORE
 

OPEN ACCESS LIBRARY

 
For Inquiries & Fast Response cscpress@cscjournals.org

CURRENT ISSUE

VOLUME - 8   ISSUE - 1    
Publication Date - August 2020      |       Pages - 1 - 17    
     
     
     
2 Records found in CSC-OpenAccess Library.    
     
     
A Stochastic Iteration Method for A Class of Monotone Variational Inequalities In Hilbert Space    
ONWUKWE IJIOMA    
Pages - 1 - 6     |    Revised - 30-06-2020     |    Published - 01-08-2020    
Full Text Available  (338.47KB)    
MORE INFORMATION    
Full Citation   |   Full Text PDF   |   Abstract   |   References   |   Related Articles    
     
     
     
Penalized Regressions with Different Tuning Parameter Choosing Criteria and the Application in Economics    
Sheng Gao, Mingwei Sun    
Pages - 7 - 17     |    Revised - 31-07-2020     |    Published - 31-08-2020    
Full Text Available  (700.7KB)    
MORE INFORMATION    
Full Citation   |   Full Text PDF   |   Abstract   |   References   |   Related Articles